# SDR MWEA98212

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 965 FLOORBEAM LEFT SUPPORT STRUT FOUND WITH NUMEROUS AREAS OF CORROSION.  REPAIRED DAMAGED SECTION OF SUPPORT STRUT.
